# SDR ASAA0944318

- Difficulty date: January 12, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: 7725
- Condition: Dented
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SPOILER LOWER OB SURFACE HAS A CLUSTER OF DENTS.  REPAIRED NR 2 SPOILER IAW B737 400 SRM 51 70 10 REPAIR 2.
